advertisement
Question
Posted by: DEE | 2010/09/13

31 YEAR OLD

DEAR DR PLEASE HELP ME I HAD TWINS IN 2008 AND WENT BACK TO MY NORMAL WEIGHT HOWEVER SINCE JAN 2010 MY WEIGHT STARTED INCREASING BY ABOUT 1-2 KGS EVERY 2 MONTHS I AM ON THE 2 MONTH INJECTION
COULD THIS BE WHY
I HAVE NOT GOTTEN A PERIOD SINCE JAN 2009 SINCE I STARTED THE INJECTION BUT I DONT KNOW WHY A YEAR LATER ON BEEN ON THE INJECTION I AM PUTTING ON WEIGHT
COULD IT BE THIS
IF I SWITCH TO TRIPHASIL WILL THIS HELP AND REGULATE MY WIEGHT OR DOES ONE ALSO PICK UP ON THE PILL
WHICH CONTRACEPTION IS BETTER NOT TO PUT ON WEIGHT THANK YOU

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is possible that the weight gain is due to the injection, but you should also look at your diet and exercise pattern.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/09/15

It is possible that the weight gain is due to the injection, but you should also look at your diet and exercise pattern.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement